# SDR AALA20120420004

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF LATERAL FLOORBEAM STATIONS 1660 TO 1662, LEFT BUTTLINE 59 TO 61, INBOARD OF LEFT NUMBER 4 DOOR.  INSTALLED T-CAP AND REPAIR ANGLES PER EA B757-53-022922
